# SDR CKSA98010

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810CK
- Make and model: Doug DC-8-52
- Aircraft serial: 45814
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Malfunction
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT GEAR UNSAFE LIGHT ON AT ALL TIMES WITH GEAR UP AND LOCKED.  WHEN GEAR PLACED IN DOWN POSITION LIGHT WENT OUT WHEN IT SHOULD HAVE BEEN ON.  OK WITH GEAR DOWN AND LOCKED WITH 3 GREENS.  REMOVED AND REPLACED UP LIMIT SWITCH IAW DC8 MM 32-7-2 PAGE 201 CODE 1.  NO TEST REQUIRED PER PARA 3 (PAGE 201).
